# SDR SWIA2020061051048

- Difficulty date: May 7, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Dented
- Location: Bs 1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1000, STRINGER 19L,  CORNER GUSSET DENTED.    FABRICATED REPLACEMENT GUSSET IAW DWG AND SRM.  REMOVED AND REPLACED THE GUSSET IAW DWG AND SRM.
